# SDR REXA201100924

- Difficulty date: December 9, 2011
- Submitted: December 12, 2011
- Operation: Air carrier
- Aircraft: N8506C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7506
- Aircraft time: 23,850 hours, 20,963 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INDICATION NOTED AT FS 409+128 VERTICAL POST AT RBL 18 WL 69.0 IN THE AFT RADIUS OF THE INBD CHANNEL APPROX .10 LONG AND 53 FULL SCREEN HEIGHT FAILED NDT.  REPAIRED IAW SRM 51-42-06,51-40-11.
